The librium and clonidine are to help you not feel the symptoms (or feel less of them) of w/d. They don't delay w/d if that's what you are asking. The diarrhea is a sign that your body is experiencing w/d. Be thankful the librium and clonidine are working so well. You can take immodium for the runs on top of the other two meds.
Amen to what Wannabefree told you --- just be very very thankful. All the best.
yey...how long were u on the patch?...i would count myself lucky...and move forward
oh...librium is a weaker benzo..but it is habitforming./.take it as prescribed and for a short time only..the clonidine is not habit forming but if u r on it for a while they say taper down and then quit that as well
yeah my moms administering the librium since it can be abusing. but to answer your question ive been abusing fentanyl patches for about two years. its a horrible drug thats practically heroin. ive almost died twice from ODing so I do consider myself extremely lucky that I found the strength to get off it.
well i am glad u r doing ok..sounds like u have it together..keep moving forward and good luck to u